Thanks for using "Ask The Doctor" for posting your query.
Marijuana generally doesn't have any significant physical and psychological withdrawal symptoms. Now that 22 days have passed off, you are unlikely to have physical withdrawal symptoms. Further, you are already on risperidone, sertraline and clonazepam. One medicine which you can discuss with your doctor is bupropion which has a good efficacy in cannabis withdrawal. It can be started in the dose of 150mg and then gradually increased to 300mg.
Further, try to keep yourself engaged in the social or professional activities.
Do meet your doctor.
Hope this helps,
Wish you a good health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.